# SDR IPXA2024111587934

- Difficulty date: October 31, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 27,594 hours, 17,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 54 L/H MIDDLE FLOOR SUPPORT BRACKET IS CRACKED. MB-60-009. INSTALLED MIDDLE SUPPORT BRACKET IN STR-Z100 AFT CARGO FR 54 L/H IAW A300-600 SRM 51-40-21, MATERIAL USED: RIVET SOLID UNIVERSAL HEAD P/N: MS20470AD6-8, BATCH: 0004201341.
